Translator Disclaimer
September 2004 Domain decomposition algorithm for the parabolic equation with variable coefficient
Xia Cui, Xingping Liu, Zhiqiang Sheng
Commun. Math. Sci. 2(3): 391-402 (September 2004).

Abstract

In this paper, we design a domain decomposition algorithm for the two-dimensional parabolic equation with variable coefficient by using a larger spacing at interface points and the implicit scheme at the interior points, hence get an algorithm with the relaxed stability bounds. Then we prove the stability and analyze the accuracy of the algorithm by using the idea of maximum principle. Some results of numerical experiments are also provided.

Citation

Download Citation

Xia Cui. Xingping Liu. Zhiqiang Sheng. "Domain decomposition algorithm for the parabolic equation with variable coefficient." Commun. Math. Sci. 2 (3) 391 - 402, September 2004.

Information

Published: September 2004
First available in Project Euclid: 3 March 2005

zbMATH: 1082.65097
MathSciNet: MR2118850

Rights: Copyright © 2004 International Press of Boston

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.2 • No. 3 • September 2004
Back to Top